Does anyone else get really bad nausea towards the end of their cycle on clomid? I am 5 ish days away from testing - I don't feel pregnant btw - and I'm suffering from terrible nausea - had it last month too - its always towards the end of my cycle. Any words of advice to help the symptoms cause it really is bad!
Hey, I just wanted to share my input. I am on my fourth cycle of clomid. The first cycle, I was on 50mg and didn't respond at all. Then they moved me to 150mg and I barely responded. The past two cycles I've taken 150mg for 7 days. I didn't have any side effects with the first three cycles, but this cycle has been pretty rough. I've been having super bad hot flashes! I'll be totally freezing one minute, and then cover up with blankets and get super hot...there was just no happy medium. It's gotten a little better now (on cd 13). But to your question about nausea, this cycle too, I've felt a little nauseous. I don't know if it's from the clomid or if I'm getting sick!
Good luck with your testing! I hope your nausea is a pg sign!